Estimates for a Group of Deviations in Generalized Hölder Metric

Authors

  • R. A. Lasuriya Абхаз. ун-т, Сухум

Abstract

We present order relations for a group of deviations of a function f(·) ∈ H ω in terms of partial Fourier sums of this function in a generalized Hölder metric defined in a generalized Hölder space H ω*H ω.

Published

25.09.2001

Issue

Section

Research articles

How to Cite

Lasuriya, R. A. “Estimates for a Group of Deviations in Generalized Hölder Metric”. Ukrains’kyi Matematychnyi Zhurnal, vol. 53, no. 9, Sept. 2001, pp. 1210-7, https://umj.imath.kiev.ua/index.php/umj/article/view/4339.